# SDR N6WA20110829

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 15,377 hours, 10,624 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.   DEFFERED PASSENGER DOOR INDICATION IAW MEL 52-70-01, CAT A.
